# SDR SWAA2025060577151

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA EMERGENCY LIGHTS INOP AT SERVICE DOOR; G4 AND AFT LAV POSITIONS 2025-291367 <[01].  PERFORMED BATTERY PACK DEEP-CYCLE PROCEDURE IAW B737-700 AMM 33-51-06-600-802. TEST IS OK.; [02] CORRECTED STEP 1.  PERFORMED BATTERY PACK DEEP-CYCLE PROCEDURE IAW B737-700 AMM 33-51-06-600-802 AND AMM 33-51-00-710-801 TEST OK.; [03] TASK COMPLETED.
